# SDR HEEA080626

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,263 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017928
- Part serial: 3976
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR WON'T ERECT. REPAIRED.
